# SDR 96ZZZX1166

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: 174H1014
- Condition: Leaking
- Location: Scavenge Oil
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ENGINE REMOVAL, THE SCAVENGE OIL HOSE FOUND SET WITH OIL.  SUBSEQUENT INSPECTION FOUND IT WAS LEAKING.  REPLACED HOSE.
